# SDR CA960802201

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Chris A-1
- System (JASC): 5530 · Vertical Stabilizer
- Part: Tail Strut
- Part number: 35250501
- Condition: Broken
- Location: Threads
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT NOTICED VIBRATION FROM THE TAIL SECTION AND LANDED WITHOUT INCIDENT. INVESTIGATION FOUND A BROKEN STRUT WIRE AND REPLACED IT. THE FLYING WIRE BROKE AT THE THREADS APPROXIMATELY 1.250 INCHES FROM THE END.
